Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I am suffering from OCD. Is there any ayurvedic medicine ?

Hi doctor . Am 22 years old and its been 6 months since I knew am suffering from OCD . I am not following any treatment since my parents are not supportive and they only scold me for doing repetitive tasks or taking too much time to do something which for them is something simple. The ocd was a new term for me and while reading on the internet I came to know that am suffering from it. As a child, I was suffering from this and used to get negative thoughts.Then, I used to cry whenever I felt irritated by the thoughts. I started to have phobias while being in buses or vehicles that move too quick. I behave foolishly and want the vehicle to stop. But what keeps me more worried is that I fear those negative thoughts might happen. I know OCD people have thoughts that are not real, but since I read the book the secret in which was stated that repetitive thoughts about something can make it real and can make it happen, I am much more worried. I think this book has made my OCD worst. I am always afraid that these thoughts that I do not want to happen may occur like said in the book. Today, there was a ritual for my grand parents who are no longer alive, and while performing those rituals i thought of someone whom i love the most. Now i fear that something bad happen to the person I love the most. I DO NOT WANT SOMETHING BAD TO HAPPEN TO HAPPEN TO THE ONE I LOVE THE MOST. I am worried since those rituals were performed to the dead persons and for me this is something bad.I am angry at myself for not being able to control my mind while performing those rituals. Please help me!! Is there any ayurvedic medecines that I can take to help since I also have my exams and I cannot concentrate at all.
Asked On : Mon, 19 Sep 2011
Answers:  2 Views:  1441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
What u suffering is obsession of going something wrong with ur near and dear ones.U also having free floating anxiety.
If ur reapeted thoughts affecting most of ur routines and making it to perform a special kind of rituals,affecting ur study,and u feel that what u thinking is excess and if u r distressed about this then pls consult nearest psychiatrist.U can visit urself if relative not coming along with u.
This happens because of some chemical (serotonin)changes in ur brain and so U r not able to control ur mind. unless this chemical doesnt get replaced u will not able to get relief or control of this.Now a days lot of advanced treatment available which will help u to improve ur concentration and decrease ur distress.
What u read in Secret book and interpreted it is just superficial and those thoughts r causing distress r not deep one in hierarchy of thoughts (so it is distressing,and those r not deep one doesnt get converted in reality)
Answered: Fri, 23 Sep 2011
I find this answer helpful
General & Family Physician Dr. Akshith's  Response
thanks for the query,
i think you should consult a psychiatrist and start medications and follow the management suggested b your psychiatrist and there is nothing to be ashamed of, do not think of unnecessary things,
take care.
Answered: Mon, 19 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor